# SDR 9JLA2013020104423

- Difficulty date: January 17, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N2HL
- Make and model: Gulstm 200
- Aircraft serial: 91
- Aircraft time: 2,702 hours, 1,263 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 40080000000
- Part serial: IL112
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AFTER TAKEOFF, DURING THE CLIMBOUT,  RECEIVED A LT LOW HYD QTY CAS MESSAGE. THE CREW STATED THAT THEY COMPLETED THE CHECKLIST IN THE POH AND SHORTLY AFTER THAT THE LT HYD PRESSURE BEGAN TO FLUCTUATE BETWEEN ZERO AND 2800 PSI.  THE CREW DIVERT BACK TO DEPARTURE FOR MX. NO EMERGENCY WAS DECLARED.  THE RETURN TO DEPARTURE WAS UNEVENTFUL. TROUBLESHOOTING IDENTIFIED THE RT ELEVATOR ACTUATOR, PN 4008-0000-000, SN IL-112 WAS DEFECTIVE AND LEAKING HYD FLUID.  THE ACTUATOR WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE. REF MM 27-30-60.
